# SDR MALA060588

- Difficulty date: October 30, 2006
- Submitted: November 2, 2006
- Operation: Air carrier
- Aircraft: N410XJ
- Make and model: Saab 340B
- Aircraft serial: 340B410
- Aircraft time: 23,142 hours, 25,210 cycles
- Engine: Ge CT79B
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Control
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE FROM DTW THE FO'S AUDIO PANEL FAILED.  THE FLIGHT RETURNED TO DTW WITHOUT FURTHER INCIDENT.  CLEANED CAB RP SWITCH.
